Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xochulaxo

8 months post accutane PLEASE HELP

Recommended Posts

Hi, I used to write on here all the time throughout my accutane adventure as well as when I finished. I was very happy with my results but about 6 months post tane my acne is back. It's not huge horrible enflamed pimpes like I used to get, but little ones under the skin that never come to a head, and a bunch of tiny oil filled ones around my nose! I'm on differin gel and finacea. I am going to my derm on Monday and haven't see her in over two months so I'm sure she'll notice my acne has come back. I want to go back on accutane but only if I know this time it'll actually get ride of my acne for good. The only side effects I had were headaches, minor hair loss, and dry lips, but nothing too horrible that I couldn't stand for another 6 months for the hopes of clear skin again.

Anyone been on tane twice? Did the 2nd time clear you up for good??

Any advice would be great. Thanks!

Share this post


Link to post
Share on other sites
It's not huge horrible enflamed pimpes like I used to get, but little ones under the skin that never come to a head, and a bunch of tiny oil filled ones around my nose!

Did you get these little under the skin ones before your first course on accutane and they go away once you started the tane course?

Share this post


Link to post
Share on other sites

No I never had them before. Any ideas? I have an appt with my derm tomorrow.....ughhhhh and go figure my skin looks its best before I go see her lol. So I probably won't get a second course.

Share this post


Link to post
Share on other sites

I have now been off my second course of Roaccutane for 5 months. The acne has not returned (yet anyway) but I am noticing the scars that are left much more than ever so unsure whether it has something to do with the Roaccutane thinning the skin ans making them more apparent, or, that I now have to obsess over something!!!! I'm not yet finished my quest for beautiful skin though lets put it that way. I'm so happy not to have pimples though. My gut feeling is that after my first treatment I used the wrong products on my skin i.e. I stripped it which made it produce more sebum and then bad acne again. I tried Differin and Tazorac before going back on Roacutane but they make the situation worse. It took my skin about 6 months to start breaking out last time. This time I am trying to avoid that again. I am using Skinceuticals products as they are backed by science. They cost a mint however so far they are great. I'll keep you posted over the next month or so as to what happends with my skin. I really hope it stays away for good!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×